# SDR AALA201903279017

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 20,491 hours, 8,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATED TO  CHECK THE DOOR PRESSURE.  MAINTENANCE SERVICED DOOR DAMPENER BOTTLE IAW AMM 52-10-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
